Found: 7 resources


Narrow your search

Resource type

article (7)


Language

English (7)


Year
From To Submit

2019 (4)

2018 (1)

2013 (1)

2009 (1)

Listing 1 - 7 of 7
Sort by

Coefficient Estimates for Subclasses of Bi-Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages Math 20-26

Coefficient estimates for some subclasses of bi-univalent functions related to m-fold symmetry

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 2, Pages Math Page 81-86

Listing 1 - 7 of 7
Sort by